MAUDE Adverse Event Report: ATRICURE, INC. CANNULA WITH GUIDE; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION

ATRICURE, INC. CANNULA WITH GUIDE; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number CSK-6131
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
A patient underwent a convergent procedure with left atrial appendage management.When advancing the csk-6131 cannula into the sub-xiphoid space, an injury was made to the inferior vena cava.The procedure was converted to a sternotomy and the injury was repaired with bovine patch.The concomitant procedure was performed but not completed as only the left side lesions were completed.The patient was stable and transferred to icu post-operatively.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
CANNULA WITH GUIDE
Common Device Name
SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key20548339
Report Number3011706110-2024-00060
Device Sequence Number7873320
Product Code OCM
UDI-Device Identifier10840143901607
UDI-Public(01)10840143901607(17)270501(10)141648
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSK-6131
Device Catalogue NumberCSK-6131
Device Lot Number141648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age65 YR
Patient SexMale